File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Ordering of optimal portfolio allocations in a model with a mixture of fundamental risks

TitleOrdering of optimal portfolio allocations in a model with a mixture of fundamental risks
Authors
KeywordsAsset Allocation
Comonotonicity
Dependence Structure
Likelihood Ratio Order
Stochastic Order
Weak Convergence
Issue Date2008
PublisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.html
Citation
Journal of Applied Probability, 2008, v. 45 n. 1, p. 55-66 How to Cite?
AbstractIn this paper we study a single-period optimal portfolio problem in which the aim of the investor is to maximize the expected utility. We assume that the return of every security in the market is a mixture of some common underlying source of risks. A sufficient condition to order the optimal allocations is obtained, and it is shown that several models studied in the literature before are special cases of the proposed model. In the course of the analysis concepts in stochastic orders are employed, and a new characterization of the likelihood ratio order is obtained. © Applied Probability Trust 2008.
Persistent Identifierhttp://hdl.handle.net/10722/172446
ISSN
2015 Impact Factor: 0.665
2015 SCImago Journal Rankings: 0.742
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, KACen_US
dc.contributor.authorYang, Hen_US
dc.date.accessioned2012-10-30T06:22:33Z-
dc.date.available2012-10-30T06:22:33Z-
dc.date.issued2008en_US
dc.identifier.citationJournal of Applied Probability, 2008, v. 45 n. 1, p. 55-66en_US
dc.identifier.issn0021-9002en_US
dc.identifier.urihttp://hdl.handle.net/10722/172446-
dc.description.abstractIn this paper we study a single-period optimal portfolio problem in which the aim of the investor is to maximize the expected utility. We assume that the return of every security in the market is a mixture of some common underlying source of risks. A sufficient condition to order the optimal allocations is obtained, and it is shown that several models studied in the literature before are special cases of the proposed model. In the course of the analysis concepts in stochastic orders are employed, and a new characterization of the likelihood ratio order is obtained. © Applied Probability Trust 2008.en_US
dc.languageengen_US
dc.publisherApplied Probability Trust. The Journal's web site is located at http://www.shef.ac.uk/uni/companies/apt/ap.htmlen_US
dc.relation.ispartofJournal of Applied Probabilityen_US
dc.subjectAsset Allocationen_US
dc.subjectComonotonicityen_US
dc.subjectDependence Structureen_US
dc.subjectLikelihood Ratio Orderen_US
dc.subjectStochastic Orderen_US
dc.subjectWeak Convergenceen_US
dc.titleOrdering of optimal portfolio allocations in a model with a mixture of fundamental risksen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KAC: kccg@hku.hken_US
dc.identifier.emailYang, H: hlyang@hku.hken_US
dc.identifier.authorityCheung, KAC=rp00677en_US
dc.identifier.authorityYang, H=rp00826en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1239/jap/1208358951en_US
dc.identifier.scopuseid_2-s2.0-43049090902en_US
dc.identifier.hkuros142923-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-43049090902&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume45en_US
dc.identifier.issue1en_US
dc.identifier.spage55en_US
dc.identifier.epage66en_US
dc.identifier.isiWOS:000254978900005-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridCheung, KAC=10038874000en_US
dc.identifier.scopusauthoridYang, H=7406559537en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats